# SDR 0200109603

- Difficulty date: January 14, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- Aircraft time: 69,665 hours, 65,181 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK in ATL the lower cap of the pylon closong rib YN165 was found cracked. Repaired per EA 96-185454.
